# SDR SWAA051892

- Difficulty date: June 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 59,352 hours, 50,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 727E + 16, STR 24L.  REPAIRED SKIN PER SWA EA & SRM.
